# SDR C2XA06TY051

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 9,845 hours, 5,215 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 14538991401
- Condition: Corroded
- Location: Fuel Storage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A 2C INSPECTION CORROSION WAS FOUND BENEATH A FUEL LINE SUPPORT BRACKET ON THE VENTRAL TANK.  MAINTENANCE CUT OUT THE CORRODED AREA, FAB A DOUBLER IAW EC2810-01017, SRM 57-10-03, APPLIED FUEL TANK SEALANT AND FUEL VAPOR COATING IAW EMB XR SRM 51-40-02, 01 AND AMM 28-11-00.  LEAK CHECKS GOOD.  ACFT WILL BE RELEASED UPON COMPLETION OF ALL WORK.
